# SDR RAIA00207201

- Difficulty date: July 1, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 13,820 hours, 15,578 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 96047154
- Condition: Inoperative
- Part time: 13,008 hours, 13,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5484-STL- CAPT ALTIMETER OFF FLAG ON DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE #1 AIR DATA COMPUTER, OPS CK OK.
